Cataracts

3 Replies Updated



Conversation Starter

wanda Says:


I have Nasonex for the past 3 years for allergy's and my eye doctor determined that it was from the allergy med that
I had been on...I had surgery on the cataract and now have my vision back in my right eye and my left eye has one but it is not really bad yet.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
David Says:

Wow, I had no idea allergy medication could cause cataracts as a side effect. I find it surprising that they do not list the potential for such serious conditions on their side effect label. I do think this could open the door for law suits if others experience it too.

Some details I gathered that may be helpful to you if you experience a serious side effect, is that, you or your doctor may send a report to the Food and Drug Administration's (FDA) MedWatch Adverse Event Reporting program online [at fda.gov/Safety/MedWatch] or by phone [1-800-332-1088].

Reporting a medication's side effects to MedWatch can trigger an investigation on the drug and possibly have it banned for safety reasons, among other possibilities.

In any case, I hope this info helps in the event that you need it and I wish you a quick recovery from the surgery! Have you looked into other alternatives for allergy medication?

REPLYSHAREREPORT
Was this helpful?      0  
2
Susan Says:

I am 38 years old and was recently diagnosed with cataracts in both my eyes. My opthamologist says it is "posterior" which means they came from the use of steroids. The only steroids I have ever taken in my life was flonase. And I took it beginning in January for 4 months after tear duct surgery. My eyes were fine before the use of Flonase. I am devastated. There was absolutely no warnings of cataracts being a possible side effect with the use of flonase. I will be contacting the FDA.

REPLYSHAREREPORT
Was this helpful?      0  
3
JR Says:

I am 48 and my doctor says I had catatacts at an early age with no other known exposure to explain early eye problems. The warning of this serious side effect was poor and most doctors not even aware of this serious side effect which seems to be higher than the company tells us. Is anybody come across any upcoming class action law suit ? So many people I am finding are having serious vision problems post use of Nasonex changing there lives forever.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Cataracts Tedral
I had taken Tedral for years beginning as a child and into my adult years until taken off the market. Cataracts develope... 3 replies
Flonase and Cataracts
Has anyone that has used Flonase got cataracts? I have them because of it and nasonex. Are there any class action suits ... 43 replies
Nasonex causing cataracts
I Have Been Using Nasonex For 15 Years In My Late 50s Got Diagnosed With Cataracts Both Eyes And Had One Cataract Surger... 1 reply
Does Estroven cause Cataracts
I have been taking Estroven for about six years now. All of a sudden I have cataracts in both eyes. Due to St. John'...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 April 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA